# SDR DALA2016030301652

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,450 hours, 52,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW OF FLIGHT 333, FOUND EMERGENCY EXIT LIGHTS AT LT AND RT FORWARD DOORS, FORWARD GALLEY, AND SEAT ROWS ROWS 1 THROUGH 30 INOPERATIVE.  CVG MAINTENANCE REPLACED BATTERY PACK AND CHARGER B5-211 AND THE LIGHTS CHECKED OK.
